Non-local Poisson Equation with Application to Averaging Principle of SDEs with Jumps

Jie Ren , Pengcheng Xia , Longjie Xie

Communications in Mathematics and Statistics ›› 2026, Vol. 14 ›› Issue (5) : 845 -862.

PDF
Communications in Mathematics and Statistics ›› 2026, Vol. 14 ›› Issue (5) :845 -862. DOI: 10.1007/s40304-024-00401-w
Article
research-article
Non-local Poisson Equation with Application to Averaging Principle of SDEs with Jumps
Author information +
History +
PDF

Abstract

We study the non-local Poisson equation with a parameter and in the whole space $\mathbb {R}^{d_1}$. Regularities of the solution are obtained under mild assumptions on the coefficients. The result is then used to study the asymptotic behavior of the solution of a singularly perturbed non-local partial differential equation. As an application, we obtain the averaging principle for a fast-slow stochastic dynamical system with Hölder continuous coefficients and driven by multiplicative jump noise. Furthermore, the rate of convergence is also obtained.

Keywords

Non-local Poisson equation / $\alpha $-stable process / Averaging principle / 60H10 / 60J60

Cite this article

Download citation ▾
Jie Ren, Pengcheng Xia, Longjie Xie. Non-local Poisson Equation with Application to Averaging Principle of SDEs with Jumps. Communications in Mathematics and Statistics, 2026, 14 (5) : 845-862 DOI:10.1007/s40304-024-00401-w

登录浏览全文

4963

注册一个新账户 忘记密码

References

[1]

Abels H, Kassmann MThe Cauchy problem and the martingale problem for integro-differential operators with non-smooth kernels. Osaka J. Math., 2009, 46: 661-683

[2]

Bao J, Yin G, Yuan CTwo-time-scale stochastic partial differential equations driven by $\alpha $-stable noises: averaging principles. Bernoulli, 2018, 23: 645-669

[3]

Bogachev VI , Krylov NV, Röckner MElliptic and parabolic equations for measures. Russ. Math. Surv., 2009, 64: 973-1078.

[4]

Chen X, Chen Z, Kumagai T, Wang JHomogenization of symmetric stable-like processes in stationary ergodic media. SIAM J. Math. Anal., 2021, 53: 2957-3001.

[5]

Chen X, Chen Z, Kumagai T, Wang JHomogenization of symmetric jump processes in random media. Rev. Roumaine Math. Pures Appl., 2021, 66: 83-105

[6]

E, Weinan, Liu, D., Van den Eijnden, E.: Analysis of multiscale methods for stochastic differential equations. Commun. Pure Appl. Math. 58, 1544–1585 (2005)

[7]

Fu H, Duan JAn averaging principle for two-scale stochastic partial differential equations. Stoch. Dyn., 2011, 11: 353-367.

[8]

Gilbarg D, Trudinger NSElliptic Partial Differential Equations of Second Order, 19832BerlinSpringer-Verlag

[9]

Givon DStrong convergence rate for two-time-scale jump-diffusion stochastic differential systems. Multiscale Model. Simul., 2007, 6: 577-594.

[10]

Hao, Z., Wang, Z., Wu, M.: Schauder estimates for nonlocal kinetic equations with singular Lévy measures. arxiv.org/pdf/2002.09887pdf

[11]

Kulik AM, Veretennikov AYExtended Poisson equation for weakly ergodic Markov processes. Theor. Probab. Math. Statist., 2012, 85: 23-39

[12]

Li, Y., Wu, F., Xie, L.: Poisson equation on Wasserstein space and diffusion approximations for McKean-Vlasov equation. arxiv.org/pdf/2203.12796pdf

[13]

Mattingly JC, Stuart AM, Tretyakov MVConvergence of numerical time-averaging and stationary measures via Poisson equations. SIAM J. Numer. Anal., 2010, 48: 552-577.

[14]

Mikkulevcius R, Pragarauskas HOn the Cauchy problem for integro-differential operator in Sobolev classes and the martingale problem. J. Differ. Equ., 2014, 256: 1581-1626.

[15]

Pagès G, Panloup FErgodic approximation of the distribution of a stationary diffusion: rate of convergence. Ann. Appl. Probab., 2012, 22: 1059-1100.

[16]

Priola EPathwise uniqueness for singular SDEs driven by stable processes. Osaka J. Math., 2012, 2: 421-447

[17]

Pardoux E, Veretennikov AYOn the Poisson equation and diffusion approximation. I. Ann. Prob., 2001, 29: 1061-1085.

[18]

Pardoux E, Veretennikov AYOn the Poisson equation and diffusion approximation 2. Ann. Prob., 2003, 31: 1166-1192.

[19]

Pardoux E, Veretennikov AYOn the Poisson equation and diffusion approximation 3. Ann. Prob., 2005, 33: 1111-1133.

[20]

Pei, B., and Xu, Y.: $L^p$-strong convergence in averaging principle for two time-scales stochastic evolution equations driven by Lévy process. arxiv.org/abs/1511.03438

[21]

Priola E , Shirikyan A, Xu L, Zabczyk JExponential ergodicity and regularity for equations with Lévy noise. Stoch. Process. Appl., 2012, 122: 106-133.

[22]

Röckner M, Xie LDiffusion approximation for fully coupled stochastic differential equations. Ann. Prob., 2021, 49: 1205-1236.

[23]

Röckner M, Xie LAveraging principle and normal deviations for multiscale stochastic systems. Commun. Math. Phys., 2021, 383: 1889-1937.

[24]

Sun X, Xie L, Xie YPathwise uniqueness for a class of SPDEs driven by cylindrical $\alpha $-stable processes. Potential Anal., 2020, 53: 659-675.

[25]

Sun X, Xie L, Xie YStrong and weak convergence rates for slow-fast stochastic differential equations driven by $\alpha $-stable process. Bernoulli, 2022, 28: 343-369.

[26]

Veretennikov AYOn the averaging principle for systems of stochastic differential equations. Math. USSR Sborn., 1991, 69: 271-284.

[27]

Veretennikov AYOn Sobolev solutions of poisson equations in $\mathbb{R} ^d$ with a parameter. J. Math. Sci., 2011, 179: 1-32.

[28]

Xie, L., and Xu, L.: Irregular Stochastic differential equations driven by a family of Markov processes. arxiv.org/pdf/1610.07248pdf

[29]

Xu Y , Duan J, Xu WAn averaging principle for stochastic dynamical systems with Lévy noise. Phys. D, 2011, 240: 1395-1401.

Funding

National Natural Science Foundation of China(11901154)

Rights & permissions

School of Mathematical Sciences, University of Science and Technology of China and Springer-Verlag GmbH Germany, part of Springer Nature

PDF

2

Accesses

0

Citation

Detail

Sections
Recommended

/

〈 〉